# SDR 03295670

- Difficulty date: October 22, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7561
- Aircraft time: 5,101 hours, 4,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DAMAGE TO THE PRESSURE BULKHEAD AT FS 621.
